Path:  Home   >  Publication Information
 
Characterization of embeddings of Sobolev-type spaces into generalized Holder spaces defined by L-P-modulus of smoothness
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Characterization of embeddings of Sobolev-type spaces into generalized Holder spaces defined by L-P-modulus of smoothness
Publication Date: 2019
Authors: - Amiran Gogatishvili
- Júlio Severino das Neves
- Bohumír Opic
Journal Name: Journal of Functional Analysis
Volume: 276
Number: 2
Pages: 636-657
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support